Ask a doctor

Sjordren's Syndrome, an Immune Disorder, Related to Sculptra Injections?

I have now been diagnoised with Sjorgden's Syndrome. I am sure several injectors will agree, this inflammatory disorder has nothing to do with Sculptra, but what do the doctors think? Are these related?


Doctor Answers (1)

Sculptra Does Not Cause Sjogren's Syndrome

+1

To the best of my knowledge there have been no reported cases of Sjogren's Syndorme after Sculptra injections. You can ask an allergist/immunologist and see what they think.

Regards

Web reference: http://www.facialplastics.net

Bedminster Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...